# SDR CALA2024071602049

- Difficulty date: July 13, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 75,339 hours, 27,601 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7500 · Engine Bleed Air System
- Part: Flex Line
- Part number: 332A210010
- Condition: Leaking
- Location: Left Bleed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED TRIP OFF LIGHT ILLUMINATED, CREW TRIED RESET, NO JOY. TO PRSOV, REF IPC 36-11-51-02A, ITEM #30.  NEEDS ENGINE RUN ABOVE BLEED SHIFT TO CONFIRM FIX, TEST #5 AMM 71-00-00-700-813-F00, OF POWER PLANT TEST REFERANCE TABLE. CREW STATED IT WAS A NO BLEED TAKE-OFF. AFTER CLIMB OUT, CREW ACP PNEUMATIC HEALTH CHECK ON #1 ENGINE IAW AMM RE-CONFIGURED PER CHECKLIST, AFTER ABOUT 30 SECONDS WITH BLEEDS 36-11-00-700-801, FOUND CONTROL PRESSURE FLEXIBLE SENSE LINE ON, LEFT BLEED TRIP OFF LIGHT ILLUMINATED. LEAKING TO PRSOV.  HSV, PRSOV, BOTH REGULATORS, PCCV & ALL OTHER FLEXIBLE AND HARD LINES GOOD. REPLACED BAD FLEXIBLE SENSE LINE ACCOMPLISHED POWER ASSURANCE TEST REF MM71-00-00 TEST #5 BLEED SHIFT NORMAL PRSOV OPERATION NORMAL
